# SDR SOKF20160310001

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N684TA
- Make and model: Airbus A320-233
- Aircraft serial: 4944
- Aircraft time: 14,468 hours, 6,806 cycles
- Engine: Cfmint CFM565A1
- Engine time: 14,468 hours, 6,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT RETURNED, DUE ECAM WARNING MSG DOOR FWD CARGO OPEN, DURING INITIAL CLIMB, NEVER PRESSURIZED.  PERFORMED IAW TSM 21-31-00-810-809-A, TEST TO MEASURE THE STRUCTURAL LEAKAGE WITH THE AIDS PERFORMED IAW AMM 05-53-00-780-003-A01, PRESSURIZATION OK & NO LEAKAGES WERE FOUND.  OP TEST OF THE FWC PERFORMED IAW AMM 31-50-00-710-002-A, TESTED OK. IAW TSM 05-50-00-810-802-A & AMM 05-51-11-200-004-B, GW OF THE ACFT AT LANDING WAS 65000 KG.  PILOT INDICATES NO STRUCTURAL VIBRATION FELT, DOOR WAS FOUND CLOSED AT ARRIVAL.  FWD CARGO DOOR INDICATION ON ECAM ENTERS INTO DD IAW MEL 52-70-01 ITEM 3 CAT C, ON DD SHEET 00145 ITEM 4, DOOR WAS VERIFIED CORRECTLY CLOSED, LOCKED AND WITHOUT DISCREPANCIES IAW AMM 52-70-00-040-001-A.  THE ACFT WAS RETURNED TO NORMAL OPERATION.
